# SDR FDEA201003180880

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208381
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WITH CRACKING/ LIFTED METAL -STA 1130 FLOORBEAM UPPER CHORD FWD FLANGE, LBL 25 - LBL 45.  CUT-OUT DAMAGED AREA FROM 1130 FLOORBEAM UPPER CHORD FWD FLANGE IAW SRM 53-10-8 DETAIL III DIM 12.5 INCH LONG.  PERFORMED HFEC ON CUT-OUT IAW NDTM 51-00-00 FIG 23 PART 6, NO CRACKS INDICATED.  FABRICATED REPAIR ANGLE PARTS MADE FROM 7075 O .050 PO NR 20006220 APPROX DIM: 12 INCH BY 2 INCH, FABRICATED STRAP FROM 7075 O .063 PO NR 9009327 APPROX DIM: 3 INCH BY 14 INCH IAW SRM 53-10-8 FIG 10 AND 53-10-2 FIG 7.  HEAT TREATED MATERIAL TO T6 CONDITION IAW ER NR 2-37153-801 REV A.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 53-10-8 FIG 10 DETAIL III REV 102.
